my huband was precribibed Bactrim and it made him have severe side effects,he is no longer taking that horrible med. The ladt does he toke was about 24hours ago.but he still has some of the side effects... will he ever feel normal again?
25 Aug 2010
Yes, of course he will feel normal again.
Unfortunately all medicines have side effects but not everyone experiences them. Your husband was unlucky.
Bactrim has an elimination half life of 6 to 12 hours. It usually takes around 5 to 6 half lives for a drug to be completely eliminated from your system. Other factors also affect elimination (age, health, weight, metabolism) but you can expect that your husband should be free of bactrim after about three days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After having a Pap Smear I was diagnosed with Bacterial Vaginosis Flagyl is the drug of choice but gives me severe headaches can Batrim be used ...
1 answer • 17 Dec 2010
my son was on Bactrim twice a day for 10 days. there were no adverse side effects. It has now been a little over a week since he stopped taking it ...
2 answers • 15 May 2013
A few weeks ago I was diagnosed with Group B strep. I received a Rocephin shot and a 10 day regimen of amoxicillin. Symptoms are returning. I am NOT ...
1 answer • 6 Sep 2013
I will be taking bactrim tablets, twice a day, for a week. Because it's an antibiotic, I'm not supposed to drink, my birth control pill ...
1 answer • 5 Aug 2014
I took dactrrim ds 2 times a day for 5 days for a uti. It got rid of the uti but i am on my 3rd day off of it and i still am experiencing itching and ...
2 answers • 29 Nov 2015